# SDR VTZA98353

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 6100116
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/SCE - FLT 6475 - DURING TAKEOFF ON 11-26-98 AT 1800 HOURS, AIRCRAFT MADE AN UNSCHEUDLED LANDING DUE TO LT EGT HIGH AT 100 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED LT ENGINE EGT GAUGE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
